I've been on wellbutrin xl 150 mg for a little over a week. Initially had some feelings of intense despair and some anxiety, Also have had coldness and sweating in extremities (hands, feet, armpits). The other sensation I have is coldness in my penis which is distressing to say the least. Any other guys experience this, and how long did it last? Also how is the sex with wellbutrin? Celexa makes it almost to ejaculate during intercourse so I wanted to switch because of the supposed lower side effects.
I was taking welbutrin xl 75mg.I had that same reaction,I was growing agitated and almost paronoid.That was at 75mg..I took that medicine for about 6-8 weeks.I hated it .I also was on celexa..and lexapro(the 2 are almost chemically the same)I had horrible sexual side effects.Good.. luck just don't be afraid to tell your doctor about your problems.If you don't say anything he or she will not know .(My screen name says Marsha 79..I'm a guy so I understand the sexual side effects.)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 5 answers
Posted 23 Sep 2011 • 1 answer
Posted 11 Jun 2012 • 7 answers
Posted 11 Sep 2015 • 3 answers
Posted 5 Feb 2016 • 3 answers